how long will it take for the Monistat 3 to work??
Ok so...I just got off 2 weeks of antibiotics like 3 days ago and during the last few days until now, I've been having the thick white discharge...the itching, the burning, redness all the usual symptoms of a yeast infection...now i have only had one yeast infection prior to this one and it was like years ago...well...i went to walgreens to buy the monistat and i noticed that they had monistat 3 and monistat 7 even that weird one day dose thing. so i asked a pharmacist what was the difference between the 3 and the 7 day ones and she basically told me nothing, that they work the same but the 3 has a more concentrated dose of the active medicine...my friend told me that a pharmacist by her house had told her the same thing...so i went ahead and bought the three days dose. I used it last night and even put on the little cream that goes on the outside...which burned like hell might i add, but it eventually went away and i felt much better until i woke up this morning and i realized that the burning sensation is still there. I was just wondering how long will it take for this to work or may there be something else wrong with me?
If it is a yeast infection, you should start to feel relief w/in two days, but like AMA said, you should go with the 7day treatment. The 3 day treatment usually isn't long enough to completely eradicate the infection.
You also have to beware of the 1 and 3 day treatments. With the higher dose of med, the more likely a negative reaction will occur. Also, there are more and more resistant strains of yeast out there, heavy use of these 1 & 3 day treatments are part of the cause.
Suffer for the few extra days and always go with the 7 day cream. It may save you a life time of discomfort.
welcome to the joys of being a woman, Cassie. I find one problem always leads into another, and everything that could possibly go wrong, does!! That is the way it goes, unfortunately. Sounds like things will clear up soon for you. The 3 day treatment is okay, but you will still have symptoms for the first day or two. After the 3rd day treatment, you should start to get better, and symptoms should go away completely.
hey -- it will probably take a few days to work... The first couple of days are always the worst.. But to be honest, I would recommend the 7-day... My doctor says that the 1 & 3 days just don't clear it up. But try it, if it's still not gone in 3 days, call your doc & ask what to do, maybe another round of 3 day, or the 7 day to be sure it's gone. I would also recommend taking two probiotic acidophilous pills a day - or eat extra yogurt! it will help re-balance things.
omg, ive been taking the monistat 3 day treatment, this suxs. Its like u dont even wanna bother because of how bad it burns. This suxs, and it says take before u got to bed, how r u suppose to sleep, and lay there dealing with the burning, its irritating, dont take the 3 day treatment, its bad.
Diflucan is a systemic treatment. That means it kills all the yeast in your body--Not good. Unless localized (i.e. Monistat Creams 1, 3, or 7) treatments don't work, you should avoid Diflucan--it kills all the yeast in your body. For the ladies who have had issues with burning--try the Monistat suppositories. They are not a cream. They are kind of a sticky pill that you insert into your vagina. I have had better luck avoiding the burning with those.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.